# SDR REXA2012110101446

- Difficulty date: November 1, 2012
- Submitted: November 2, 2012
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 13,681 hours, 13,268 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Latch
- Condition: Missing
- Location: Avionics Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR LATCH MISSING.  INSTALLED AVIONICS BAY DOOR LOCK ASSEMLY IAW PA 52-05.
